Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Changes of variables near a periodic orbit


Author: Al Kelley
Journal: Trans. Amer. Math. Soc. 126 (1967), 316-334
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9947-1967-0206399-9
MathSciNet review: 0206399
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] È. Belaga, The reducibility of a system of ordinary differential equations in the neighborhood of a conditionally periodic motion, Dokl. Akad. Nauk SSSR 143 (1962), 255-258 = Soviet Math. Dokl. 3 (1962), 360-364. MR 0138845 (25:2286)
  • [2] H. Dulac, Solutions d'un système d'equations différentielles dans le voisinage de valeurs singulières, Bull. Soc. Math. France 40 (1912), 324-383. MR 1504694
  • [3] A. Kelley, Change of variables techniques in ordinary differential equations, Thesis, Univ. of California, Berkeley, 1963.
  • [4] -, Changes of variables near a periodic surface or integral manifold, (to appear).
  • [5] S. Lefschetz, Differential equations: geometric theory, Interscience, New York, 1957. MR 0153903 (27:3864)
  • [6] H. Poincaré, Oeuvres de Henri Poincaré, Tome I, Gauthier-Villars, Paris, 1951.
  • [7] Y. Sibuya, Non-linear ordinary differential equations with periodic coefficients, Funkcial. Ekvac. 1 (1958), 121-205. MR 0102634 (21:1424)
  • [8] -, On bounded solutions of ordinary differential equations with almost periodic coefficients, Symposium Internacional de Ecuaciones Diferenciales Ordinarias, University of Mexico, 1961, pp. 290-293. MR 0139799 (25:3227)
  • [9] C. L. Siegel, Der Dreierstoss, Ann. of Math. 42 (1941), 127-168. MR 0003736 (2:263b)
  • [10] -, Über die Normalform analytischer Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. IIa 5 (1952), 21-30. MR 0057407 (15:222b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206399-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society